# SDR 08FDEA03371

- Difficulty date: August 10, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EACH FASTENER HOLES FOUND CRACK INDICATION AS MARKED DURING OPEN-HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.400 AND STATION XORS = 713.600.  REPAIR CARRIED OUT AT RT WING FUEL TANK LOWER SKIN CUTOUT AT STA XORS = 683.400 AND STA 713.600 AS PER FEDEX EA NR 1-5710-122417,  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
